# SDR CALA2014071591469

- Difficulty date: July 12, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 57,085 hours, 6,596 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW A CHECK SEAT EEL 23HJK - 25HJK, MID LAVATORY CTR EEL STRIP INOPERATIVE.  FOUND CROSS AISLE LIGHT SHORTED.  REPLACED LIGHT 23HJK - 25HJK & CROSS AISLE OPERATIONS CHECKED OK.
